# SDR EISA97007

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dents
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS ON LEFT ELEVATOR TAB SKIN.  REPAIRED TAB PER SRM 51-40-1 PAINT AND REBALANCE PER SRM 51-80-9 AND 51-20-13.  (M)
